| Model Number |
14,00001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the primary shoulder surgery, when the surgeon drilled his guide pin into the glenoid through the glenoid guide for his reverse total shoulder, the k-wire seemed to get stuck.As the surgeon pulled back on the guide handle, the k-wire broke off.To complete the case, the surgeon used a pin from the general instrument set.There was no delay and the surgery was completed successfully.The broken fragment was retrieved from the patient.
Additional Manufacturer Narrative
On august 04, 2026 we have received a picture that was analysed.The event description has been updated.Analysis performed by r&d manager:
based on the available images, it can be stated that the k-wire is broken approximately 20-30 mm from the tip.It is not possible to determine whether any additional damage occurred to the k-wire, because no image of the remaining part is available.The exact root cause of the breakage cannot be conclusively determined.However, it is likely that the breakage resulted from a non-axial load applied during insertion.Material evaluation:
the material specification is aisi 316l according to drawing in force at the time of product, which allows for several grades and material conditions, including but not limited to the 316lvm in extra hard condition.The lot involved was produced to the broader 316l grade.